Pain and Inflamination on MAP Chemo

  • 2 replies
  • 6 subscribers
  • 1328 views

I have been diagnosed with Osteosarcoma, and have just started the MAP chemotherapy last tue 20-SEP-2022 (First dose of doxorubicin and cisplatin), last adminstered Thu morning 22-SEP-2022

This week I have experienced increased pain and inflamination in the tumour area and am just wondering if this happened with anyone else, and how long it took to settle down (If it did eventually)

  • Hi  and a very warm welcome to the online community which I hope you'll find is both an informative and supportive place to be.

    I can't help with your question, as I have a different type of cancer which is being treated with different chemotherapy drugs, but I noticed that your post hadn't had any replies yet. Responding to you will 'bump' it back to the top of the discussion list where it'll be more easily seen.

    I have a 24 hour contact number for my chemotherapy unit and presume that you have the same. If you haven't already, I'd suggest that you give yours a call so that they can prescribe/alter your pain meds.

    I hope everything settles down soon.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"

  • Hi there,

    I have a different type of cancer that spread and metastasized into the Tibea bone in my leg and created a tumour which destroyed a 4-inch section of bone. And I found that chemotherapy attacking the tumour resulted in painful swelling as the battle enraged. The swelling is awful and extra painful when you're a stuck in a leg cast for 7 months.

    So I absolutely can relate to what you're saying. Unfortunately chemo does create inflamation and pain in bone tumor in my experience. But I'm guessing as the chemotherapy progresses and is successful that type of pain and swelling will subside.

    Which bone is your tumor within?

    Virginia